Chemical weapons attack victim in Syria get health attention of the United Nations, as World Health Organization three staff members in the U.N.’s chemical inspection team in Syria.
The growing concern over the Syrian crisis has now taken a health turn as the U.N.’s health agency has rushed out new guidelines on Tuesday for treating the victims of the chemical weapons attack that was carried out in the war torn nation.
The new guidelines according to the World Health Organization (WHO) are meant to help health workers who are treating victims of chemical warfare agents like the one that was carried out in the suburbs of Damascus on Aug 21st. The new guidelines Improve on earlier information that was provided by WHO which includes more specific information and better work flow for medical workers to follow.
The WHO has three staff members in the U.N.’s chemical inspection team in Syria.
Spokesman Glenn Thomas said, “We did rush this out, given the interest and concern about what's been happening.” These guidelines according to him would evolve as they seem to have a better understanding of the risks.
The guidelines have listed the signs and symptoms of the exposure to chemical wafare agents, these are nerve agents such as tabun, sarin or VX, blister agents such as mustard gases and lewisite, cyanide and incapacitating agents such as agent BZ. The guidelines also cover regarding riot control agents such as tear gas and other toxic chemicals including chlorine, phosgene and thallium.
Read more on Health News
All possible measures have been taken to ensure accuracy, reliability, timeliness and authenticity of the information; however Onlymyhealth.com does not take any liability for the same. Using any information provided by the website is solely at the viewers’ discretion. In case of any medical exigencies/ persistent health issues, we advise you to seek a qualified medical practitioner before putting to use any advice/tips given by our team or any third party in form of answers/comments on the above mentioned website.